# SDR SIMA20230408003

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 21,606 hours, 19,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Damaged
- Location: Fa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DAMAGED.-C/A-RAR AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ASSY IAW AMM 33--51-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
